# SDR AALA201702209013

- Difficulty date: February 16, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 49,841 hours, 21,598 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Part serial: CC2490
- Condition: Saturated
- Location: Lt Elevator
- Part time: 49,849 hours, 21,603 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. WATER INGRESS ON LEFT HAND ELEVATOR TOP SKIN 14.5 INCHES FROM TRAILING EDGE AND 60 INCHES FROM OUTBOARD END. REPAIRED ELEVATOR SKIN PER SRM 55-22-11.
